MAUDE Adverse Event Report: COVIDIEN MFG DC BOULDER BIZACT; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

COVIDIEN MFG DC BOULDER BIZACT; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number BZ4212A
Medical Device Problem Code Energy Output Problem (1431)
Health Effect - Clinical Codes Blood Loss (2597); No Code Available (3191)
Date of Event 02/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, several days after the procedure, the surgeon noted that the patient had some post op bleeding.Patient was readmitted to hospital for control of bleeding.

Brand Name
BIZACT
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
MDR Report Key8381772
Report Number1717344-2019-00268
Device Sequence Number1781182
Product Code GEI
UDI-Device Identifier10884521723016
UDI-Public10884521723016
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K171066
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/29/2023
Device Model NumberBZ4212A
Device Catalogue NumberBZ4212A
Device Lot Number83340089X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2019
Initial Report FDA Received Date03/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;